Advances in Pure Mathematics

Vol.3 No.8(2013), Paper ID 40124, 5 pages

DOI:10.4236/apm.2013.38091

 

On Maximal Regularity and Semivariation of α-Times Resolvent Families*

 

Fubo Li, Miao Li

 

Department of Mathematics, Sichuan University, Chengdu, China
Department of Mathematics, Sichuan University, Chengdu, China

 

Copyright © 2013 Fubo Li, Miao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Li and M. Li, "On Maximal Regularity and Semivariation of α-Times Resolvent Families*," Advances in Pure Mathematics, Vol. 3 No. 8, 2013, pp. 680-684. doi: 10.4236/apm.2013.38091.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.